Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 201219, 11 pages
http://dx.doi.org/10.1155/2013/201219
Research Article

Nanofluid Flow over a Permeable Surface with Convective Boundary Conditions and Radiative Heat Transfer

1School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X01, Scottsville 3209, Pietermaritzburg, South Africa
2Department of Engineering Mathematics, GITAM University GIT, Gandhi Nagar, Rushikonda, Visakhapatnam Andhra Pradesh 530 045, India

Received 24 January 2013; Revised 19 February 2013; Accepted 19 February 2013

Academic Editor: Anuar Ishak

Copyright © 2013 P. K. Kameswaran et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. K. Kameswaran, P. Sibanda, and A. S. N. Murti, “Nanofluid Flow over a Permeable Surface with Convective Boundary Conditions and Radiative Heat Transfer,” Mathematical Problems in Engineering, vol. 2013, Article ID 201219, 11 pages, 2013. https://doi.org/10.1155/2013/201219.